# SDR IPXA2022042281387

- Difficulty date: April 4, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB67081
- Condition: Damaged
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:4CCENTER FUSELAGE LOWER SKIN PANEL HAS EXISTING CHAFED DAMAGED AT STA 1153 AND LONGERON 44L .REMOVED, REPAIRED EXISTING CHAFED DAMAGED AT STA 1153 AND LONGERON 44L IAW VTSAA EA 011-5340-01-A9535 REV I/R AND UPS EO MD11-5330-83452-A FAA FORM 8100-9 SIGNED BY JEFFREY . TOM (AR-605565) DATED 04/19/22
